On the existence of solutions for the variational inequality problem $V I(A, \psi, \phi,g;K)$

Document Type : Research Paper


1 Department of Mathematics, University of Mazandaran, Babolsar, Iran

2 PhD student Mathematics department, University of Mazandaran, Babolsar, Iran


In this paper, we are concerned with the existence of a solution u 2 K for the variational inequality problem $ V I(A; \psi, \phi, g;K)$. Furthermore, we propose some conditions that ensure the well-posedness of this problem. We study an operator type $g - ql$ which extends the linear problem. Finally, we investigate the existence of solutions for general vector variational inequalities in the inclusion form.


[1] A. Bensoussan and J. L. Lions : Applications des Inequations Variationelles en Controlet Stochastiques., Dund,
Paris, 1998.
[2] F.E. Browder: On the unification of the calculus of variations and the theory of monotone nonlinear operators
in banach spaces, Proc Natl Acad Sci U S A. 56 (1996), 419–425.
[3] S. Carl, V.K. Le, and D. Motreanu : Nonsmooth Variational Problems and Their Inequalities: Comparison
Principles and Applications. Springer, Berlin (2007).
[4] O. Chadli, J. Gwinner and N. Ovcharova : On Semicoercive Variational-Hemivariational Inequalities Existence,
Approximation, and Regularization, Vietnam J. Math. 46 (2018), 329–342.
[5] S.S. Chang, S. Salahuddin and G. Wang : On the existence theorems of solutions for generalized vector variational
inequalities, J. Inequal. Appl. 365 (2015).
[6] S.S. Chang, Y. Zhang : Generalized KKM theorem and variational inequalities, J. Math. Anal.Appl. 159 (1991),
[7] A. Farajzadeh, S. Salahuddin and R.U. Verma : Generalized vector variational type inequalities, Transactions.
Math. Prog. Appl. 9 (2013), 61–70.
[8] R. Ferrentino: Variational inequalities and optimization problems, Transactions. Math. Prog. Appl. 9 (2013),
[9] G. Fichera : Problemi elastostatici con vincoli unilaterali: il problema di Signorini con ambigue condizioni al
contorno, Atti Accad. Naz. Lincei, Mem.Cl. Sci. Fis. Mat. Natur. Sez. 7 (1964), 91–140.
[10] F. Giannessi : Theorem of Alternative Quadratic Programs and Complementarity Problems, Variational Inequality
and Complementarity Problems. 55 (1980), 151–186.
[11] A.A. Harandi and S. Laszlo : A coincidence point result via varitional inequalities, Fixed point theory. 15 (2014),
[12] P. Kalita, S. Mig´orski and M. Sofonea : A class of subdifferential inclusions for elastic unilateral contact
problems Set- Valued Var. Anal. 24 (2016), 355-–379
[13] D. Kinderlehrer and G. Stampacchia : An Introduction to Variational Inequalities and their Appli-cations.,
Academic Press, New York, 1980.
[14] S. Laszlo : Some existence results of solutions for general variational inequalities, J. Optim.Theory Appl. 150
(2011), 425-443.
[15] B.S. Lee and G.M. Lee : Vector variational type inequalities for set valued mappings, J. Optim.Theory Appl. 13
(2000), 57–62.
[16] Z. Naniewicz, and P.D. Panagiotopoulos : Mathematical Theory of Hemivariational Inequalities and Applications,
CRC Press, Boca Raton. 188 (1994)
[17] M.A. Noor and G.M. Lee : General variational inequalities, Appl. Math. Lett. 1 (1988), 119–121.
[18] P.D. Panagiotopoulos : Nonconvex energy functions. Hemivariational inequalities and substationarity principles,
Acta Mech. 48 (1983), 111–130.
[19] Z.J. Peng, Z.H. Liu and X.Y. Liu : Boundary hemivariational inequality problems with doubly nonlinear operators
Math. Ann. 356 (2013), 1339-–1358.
[20] S. Salahuddin and R.U. Verma : Existence of General Vector Variational Like Inequalities and Applications,
Advances in Nonlinear Variational Inequalities. em 20 (2017), 41–52.
[21] A.M.Siddiqi, F.M.Khan and G. Salahuddin : On vector variational like inequalities, Far East J. Math. Sci. 3
(1998), 319–329.
[22] G. Stampacchia and G.M. Lee : Formes bilineaires coercitives sur les ensembles convexes, C.R. Acad. Sci. Paris,
Ser I. Math. 258 (1964), 4413–4416.
[23] Y.B. Xiao, N.J. Huang and M.M. Wong : Well-posedness of hemivariational inequalities and inclusion problems,
Taiwan. J. Math. 15 (2011), 1261–1276.
[24] Y.B. Xiao, N.J. Huang and M.M. Wong : Well-posedness for a class of variational-hemivariational inequalities
with perturbations, J. Optim. Theory Appl. 151 (2011), 33–51.
[25] L. J. Xin, C. S. Chuang and Z. T. Yu : Generalized KKM theorems and common fixed point theorems, Nonlinear
Analysis 74(16)(2011), 5591 – 5599.
Volume 12, Issue 2
November 2021
Pages 2517-2529
  • Receive Date: 10 April 2021
  • Accept Date: 23 August 2021